MathSciNet Relay Station
MathSciNet bibliographic data
MR1217350 20E18 (20G25 22E35)
du Sautoy, Marcus P. F. Finitely generated groups, $p$-adic analytic groups and Poincaré series. Ann. of Math. (2) 137 (1993), no. 3, 639–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement